# SDR ASOA201702261269

- Difficulty date: February 26, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 30,876 hours, 22,205 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 67053002902
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SKIN DAMAGED.   COMPLIED WITH REO 670-53-00-290 AND REO 670-53-00-492 AND EC/TC REO 670-53-00-492.
